# SDR SWAA2017051713802

- Difficulty date: May 14, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 66,948 hours, 52,818 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 0802070501
- Part serial: 11943
- Condition: Fod
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TRANSFORMER BOX CLOGGED UP.  R&R NR 2 TRANSFORMER RECTIFIER UNIT PER AMM.
